# SDR HALA2013021600021

- Difficulty date: February 16, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 40,161 hours, 7,325 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

RT FWD WINDOW ARCED IN UPPER LT CORNER AND BEGAN TO GLOW.  TURNED OFF WINDOW HEAT.  THE OUTER PANEL SHATTERED. RETURNED TO BASE,  R & R RT FWD WINDOW IAW MM 56-11, PERFORMED INITIAL TORQUE, AND SECOND TORQUE IAW AMM 56-11 IAW AMM 56-11.  DUE TO RT FWD WINDOW ARCHING AND SHATTERING.  WINDOW HEAT CONTROLLER REPLACEMENT IS NECESSARY.  R & R RT FWD  WINDOW HEAT CONTROLLER UNIT IAW AMM 30-41-01, CHECKED GOOD.
